# SDR CALA2009050500238

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 41,791 hours, 12,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PRESSURE DECK AT STATION 1715, LBL 0 CORROSION PRESENT.  CUT OUT DAMAGE, FABRICATED, INSTALLED REPAIR FILLER AND DOUBLER PER SRM 53-60-51, REPAIR 2, FIG 201.
